Tropically unirational varieties

J. Draisma, B.J. Frenk

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

85 Downloads (Pure)

Abstract

We introduce tropically unirational varieties, which are subvarieties of tori that admit dominant rational maps whose tropicalisation is surjective. The central (and unresolved) question is whether all unirational varieties are tropically unirational. We present several techniques for proving tropical unirationality, along with various examples.
Original languageEnglish
Title of host publicationAlgebraic and Combinatorial Aspects of Tropical Geometry (Proceedings of the Tropical Geometry Workshop, Castro Urdiales, Spain, December 12-16, 2011)
EditorsE. Brugallé, M.A. Cueto, A. Dickenstein, E.M. Feichtner, I. Itenberg
Place of PublicationProvidence
PublisherAmerican Mathematical Society
Pages109-123
ISBN (Print)978-0-8218-9146-9
Publication statusPublished - 2013
Eventconference; Tropical Geomety Workshop; 2011-12-12; 2011-12-16 -
Duration: 12 Dec 201116 Dec 2011

Publication series

NameContemporary Mathematics Series
Volume589
ISSN (Print)0271-4132

Conference

Conferenceconference; Tropical Geomety Workshop; 2011-12-12; 2011-12-16
Period12/12/1116/12/11
OtherTropical Geomety Workshop

Fingerprint Dive into the research topics of 'Tropically unirational varieties'. Together they form a unique fingerprint.

Cite this